# SDR SWAA2022022221521

- Difficulty date: August 14, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 45,409 hours, 30,429 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E HAS BROKEN ATTACH BRACKET AT FWD RH LOCATION. / REMOVED AND REPLACED PER SRM 51-40-02.
